# SDR HYIA20190315006

- Difficulty date: March 7, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: C4020488
- Aircraft time: 34,650 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658175A2BP
- Part serial: AC15AB583
- Condition: Damaged
- Location: Rt Engine
- Part time: 2,394 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE SURGES, SHUTTERS AND VIBRATES ON ALL POWER SETTINGS. MAINTENANCE INSPECTED AND FOUND CYLINDER NR 4 WEAR IN EXHAUST VALVE KEEPER AREA, AS WELL AS INTAKE AND EXHAUST LIFTERS NOT WORKING PROPERLY. REMOVED AND REPLACED CYLINDER #4 AS WELL AS THE INTAKE AND EXHAUST LIFTERS WITH NO FURTHER DEFECTS NOTED.
